Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Jan 17, 2021, 3:09 AM EST. It took effect at Jan 17, 2021, 9:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2021, 3:09 AM EST (08:09 UTC)
- In effect from
- Jan 17, 2021, 9:00 PM EST
- Expired
- Jan 18, 2021, 11:40 AM EST
- In force
- 15 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
421 WHUS72 KMHX 170809 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 309 AM EST Sun Jan 17 2021 AMZ156-158-172015- /O.CAN.KMHX.GL.W.0002.000000T0000Z-210117T1000Z/ /O.EXB.KMHX.SC.Y.0005.000000T0000Z-210119T0600Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 309 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-172015- /O.CAN.KMHX.GL.W.0002.000000T0000Z-210117T1000Z/ /O.EXB.KMHX.SC.Y.0005.000000T0000Z-210119T0700Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 309 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-172015- /O.CAN.KMHX.SC.Y.0005.000000T0000Z-210117T0900Z/ /O.NEW.KMHX.SC.Y.0006.210118T0000Z-210118T1200Z/ Pamlico Sound- 309 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 7 PM this evening to 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-171500- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210117T1500Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 309 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
820 WHUS72 KMHX 171113 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 613 AM EST Sun Jan 17 2021 AMZ150-171215- /O.CAN.KMHX.SC.Y.0005.000000T0000Z-210117T1500Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 613 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Marine conditions no longer meet criteria. $$ AMZ156-158-172315- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0600Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 613 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-172315- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0700Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 613 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-172315- /O.CON.KMHX.SC.Y.0006.210118T0000Z-210118T1200Z/ Pamlico Sound- 613 AM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 7 PM this evening to 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
935 WHUS72 KMHX 171947 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 247 PM EST Sun Jan 17 2021 AMZ156-158-181200- /O.EXT.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 247 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas up to 6 feet. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-181200- /O.EXT.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 247 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-181200- /O.EXT.KMHX.SC.Y.0006.210118T0200Z-210118T1200Z/ Pamlico Sound- 247 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 9 PM this evening to 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
832 WHUS72 KMHX 172333 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 633 PM EST Sun Jan 17 2021 AMZ135-181145- /O.EXT.KMHX.SC.Y.0006.210118T0200Z-210119T0300Z/ Pamlico Sound- 633 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...Until 10 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-181145- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 633 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-181145- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 633 PM EST Sun Jan 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
292 WHUS72 KMHX 180742 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 242 AM EST Mon Jan 18 2021 AMZ152-154-181945- /O.EXT.KMHX.SC.Y.0005.000000T0000Z-210119T1000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 242 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-181945- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 242 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-181945- /O.CON.KMHX.SC.Y.0006.000000T0000Z-210119T0300Z/ Pamlico Sound- 242 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Pamlico Sound. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
087 WHUS72 KMHX 181640 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1140 AM EST Mon Jan 18 2021 AMZ135-181745- /O.CAN.KMHX.SC.Y.0006.000000T0000Z-210119T0300Z/ Pamlico Sound- 1140 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Occasional gusts to 25 kt are possible this afternoon and evening. $$ AMZ156-158-190445- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 1140 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-190445- /O.CON.KMHX.SC.Y.0005.000000T0000Z-210119T1000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 1140 AM EST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 1:44 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Jan 17, 1:44 AM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
144 AM EST Sun Jan 17 2021
.SYNOPSIS...
High pressure will gradually build over the area this weekend
into early next week. A dry cold front will move through early
Wednesday morning.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1005 PM Sat...Shortwave pivoting around broad upper low
centered over New York is lifting further offshore, with upper
heights rising and subsidence increasing. Weak high pressure
will continue to build into the area overnight. Skies now
completely clear inland and will remain so overnight with
westerly winds between 5-10 kt. Gusty conditions likely to
prevail along coastal locales with a few gusts to 25 kt still
possible. Lows drop into the upper 20s to low 30s inland, and
mid to upper 30s for the beaches.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
As of 230 PM Sat...Surface high pressure will build over the
area, while strengthening shortwave dives through the Central
US. Clear skies early with increasing mid and high clouds
through the day. Low level thickness values support highs in the
low 50s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As of 315 AM Saturday...Another strong shortwave will cross the
state on Monday, but the best moisture and lift will be north
of our CWA and will keep the forecast dry, just show an increase
in clouds. Lows behind the shortwave Tuesday morning will be
the coldest of the week, dropping into the upper 20s. A dry cold
front crosses the area on Wednesday morning with little fanfare
except a wind shift.
A pattern change starts to evolve late Wednesday night into
early Thursday. Deeper moisture will lift northeast from the
Gulf of Mexico near a east-west oriented frontal boundary. A
chance of showers returns to the forecast Thursday. Differences
between the GFS and ECMWF for Friday as the GFS shunts most of
the moisture to our south, while the ECMWF shows a wetter
pattern. To account for the difference, have kept low chance
PoPs in the forecast for now. High temperatures will mainly be
in the 50s, while overnight lows moderate from the 30s into the
40s by Thursday into Friday.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Short Term /Through Sunday/...
As of 1240 AM Sun...Quiet TAF period ahead with VFR conditions
expected. High pressure building overhead will keep skies clear
and continue diminishing westerly winds this morning around
5-10 kts. Winds pick up slightly again Sun aftn as a weak
disturbance moves through late Sunday and washes out. Expect
more SWrly flow around 10 kts with a few gusts around 15 kts in
the aftn. Mid to upper level clouds during the aftn and into
the evening with dry weather forecasted.
Long Term /Sunday night through Thursday/...
As of 330 AM Saturday...With high pressure in control, VFR
conditions are expected through the period. Some increase in
clouds are possible Monday with a strong mid-level shortwave and
on Wednesday with a dry cold front early in the day, but
ceilings should remain in VFR status.
&&
.MARINE...
Short Term /through Sunday/...
As of 1010 Sat...Dropped SCAs over inland rivers and sounds, and
downgraded to a Small Craft over the Pamlico Sound. Hi-res
guidance not handling current situation too well for inland
waters so confidence in ending time of SCA is lower than
normal. Gale headlines on track with Diamond Shoals gusting a
persistent 40-50 kt for the past several hours.
Prev disc...Strong winds and rough seas expected across the
waters into tonight. Gale Warnings and SCA continue for the
waters, with strongest winds across the south/central waters and
Pamlico Sound. Latest obs show W/WSW winds 20-30 kt with seas
4-8 ft. Strong westerly winds 20-30 kt with gusts 30-40 kt will
continue through late evening, then slowly diminishing late as
gradient relaxes. W winds 15-20 kt Sun morning, becoming WSW
10-20 kt in the afternoon. Seas will peak at 7-10 ft this
evening, subsiding to 4-8 ft Sunday morning and 3-5 ft Sun
afternoon.
Long Term /Sunday night through Thursday/...
As of 335 AM Saturday...A period of fairly poor marine weather
is expected for most of the extended period. A strong shortwave
will lead to additional gusty west winds at 20-30 knots Monday
into Monday night. West winds drop to 10-15 knots Tuesday before
becoming NW and increasing early Wednesday as a dry cold front
crosses the waters.
&&
.TIDES/COASTAL FLOODING...
As of 330 PM Sat...Minor water level rises will be possible
along the soundside of the Outer Banks through tonight as
westerly winds increase. Main impacts likely from Oregon Inlet
to Hatteras Village, will issue CF Advisory with inundation up
to 1 ft agl for low lying areas. Received report of water level
rises near Salvo.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory until 4 AM EST early this morning for
NCZ205.
MARINE...Small Craft Advisory until 4 AM EST early this morning for
AMZ135.
Gale Warning until 5 AM EST early this morning for AMZ152-154-
156-158.
Small Craft Advisory until 10 AM EST this morning for AMZ150.
&&
SYNOPSIS...MHX
NEAR TERM...CQD/MS
SHORT TERM...CQD
LONG TERM...CTC
AVIATION...CTC/ML
MARINE...CTC/MS
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Jan 16, 3:39 PM EST, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 339 PM EST Sat Jan 16 2021 NCZ029-044>047-079>081-090>092-094-193>195-198-199-172045- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-Inland Onslow-Coastal Onslow- 339 PM EST Sat Jan 16 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-172045- Hatteras Island- 339 PM EST Sat Jan 16 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Westerly wind gusts 35 to 45 mph expected this afternoon and evening. Minor water level rises are expected through tonight for areas along the soundside of the Outer Banks, mainly from Oregon Inlet to Hatteras Village. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-204-172045- Northern Outer Banks-Ocracoke Island- 339 PM EST Sat Jan 16 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Westerly wind gusts 35 to 45 mph expected this afternoon and evening. Minor water level rises will be possible through tonight for areas along the soundside of the Outer Banks. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-172045- East Carteret- 339 PM EST Sat Jan 16 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Westerly wind gusts 35 to 40 mph expected this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.